# SDR AALA202409252644

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 46,069 hours, 18,575 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA REPORTS DOOR ARMING LEVER ON 3R IS LOOSE. TIGHTENED ARMING FLAG ON 3R DOOR.
